# SDR USAA2013082800009

- Difficulty date: August 27, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 42,279 hours, 15,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2285
- Condition: No Test
- Location: Emergency Lights
- Part time: 43,168 hours, 15,602 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID RT EPSU FAILS LIGHT TEST.  R & R MID RT EPSU IAW AMM 33-51-38-401.
